# SDR SWAA2022020427940

- Difficulty date: November 15, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LOWER BEAM COMMON TO HANDLE MECHANISM IS CRACKED NEAR FWD ATTACH BOLT / FSD LOWER BEAM; COMMON TO HANDLE MECHANISM. WAS REPLACED ON CARD T708464 & WO 502052
